So I take the Dytrana patch for ADHD. I stopped putting it on a couple days ago and over those couple days that I didn't wear it I started to get sinus drainage and in my throaty by my uvula I started getting bumps. I don't have an STD nor does my partner due to us both being virgins. Also the weather change where I am has been brutal. It is very very humid and very very hot. I read online that Daytrana can cause a sore throat and bumps in the mouth or on the lips. I also know that sinus drainage can cause a sore and scratchy throat. And my father told me that sometimes when the weather changes quickly like it did where I am your body reacts to it. He said he had the same thing one time as a kid due to the humidity dramtically changing. This morning when I woke up I immediately put my Daytrana patch on. My throat doesn't hurt but I can feel the bumps when I swallow and I'm starting to get worried about what this might be. This may sound stupid but I'm afraid I'm going to die. Please please please help me!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - What is the problem with Psycristists in dianosing
Posted 29 Oct 2010 • 3 answers
Posted 6 May 2013 • 2 answers
Posted 17 Jan 2015 • 2 answers
Posted 7 Aug 2016 • 0 answers
Attention-Deficit Hyperactivity Disorder (ADHD) - My 13 yr old son has been diagnosed with ADHD and?
Posted 20 Sep 2016 • 1 answer